Smart Cities September Conference

Learn how Smart Cities strategies and harnessing digital infrastructure can create the catalyst for economic growth and community transformation.

National, state, and regional panelists business, government, and the nonprofit sector will share insights and strategies your organization can implement.  Additionally, the City of Racine will announce innovative public-private partnerships designed to benefit residents, businesses, and government agencies, alike. This is a conference focused on helping organizations compete and achieve more.

The Smart Cities September Conference will expose attendees to a number of topics, including:

  • The Promise & Potential of Smart Cities & Counties
  • Privacy, Cybersecurity, Connectivity & Competitiveness
  • Smart Mobility & Advancing 21st Century Transportation
  • Building & Operating Smart Structures for Sustainability & Energy Efficiency
  • Growing the Workforce for the Digital Economy
  • Taking Advantage of Technology to Improve City Services & Impact
  • Smart Manufacturing & Production: Making Things Smarter in Today’s Digital Economy
  • Leveraging Big Data for Better Analysis & Decision-making
  • Creating an Ecosystem to Support Entrepreneurship & Innovation
  • Understanding & Engaging Investors to Grow the Economy
  • Moving Wisconsin’s Economically Challenged Areas Forward by Incentivizing Investment

Date

September 11-12, 2019

Time

7:30am to 5pm

Location

Racine Memorial Hall, 72 Seventh Street, Racine, WI  53403

Conference Agenda

WEDNESDAY SEP 11

7:15 Registration

8:00 Welcome Remarks

8:20 The Promise & Potential of Smart Cities & Digital Government

9:00
Privacy, Cybersecurity, Connectivity & Competitiveness

9:50 10 Minutes Break

10:00
Smart Mobility & Advancing 21st Century Transportation

10:40 10 Minutes Break

10:50 Building & Operating Smart
& Sustainable Structures

11:30
Growing the Workforce for the
Digital Economy

12:00 Lunch

1:15 Breakout Sessions based on the Lightning Round Topics

2:30 5 Minutes Break

2:35 Breakout Sessions based on the Lightning Round Topics

4:00 Networking Reception

THURSDAY SEP 12

7:15 Registration

8:00 Welcome Remarks

8:15 Racine Smart Cities Initiatives in Action: Using Technology to
Improve City Services & Impact

9:00
Using Technology: How Other
Communities Are Innovating

9:30 10 Minutes Break

9:40
Smart Manufacturing & Production: Making Things Smarter in Today’s Digital Economy

10:20 10 Minutes Break

10:30 Leveraging Big Data for Better
Analysis & Decision-making

11:00
Creating an Ecosystem to Support Entrepreneurship & Innovation

11:30
Taking Advantage of Federal Tax Law to Finance Economic Opportunities

12:00 Lunch

12:30 The Future of Smart Cities & Digital Government: What’s Next?

1:00 10 Minutes Break

1:10 Breakout Sessions based on the Lightning Round Topics

2:30 10 Minutes Break

2:40 Breakout Sessions based on the Lightning Round Topics

3:45 Conclusion of Conference

Parking

There is ample parking available surrounding Memorial Hall. In order to access the parking lots adjacent to Memorial Hall and nearby Festival Hall, please travel east on Sixth Street (toward Lake Michigan). 

As indicated in the map below, you may turn right onto Library Drive, or left onto Festival Park Drive, to access either long-term surface parking lots. 

There is also a ramp available if you prefer a covered parking structure; it is located on the west side of Festival Park Drive.

Conference Sponsorship

September 11-12, 2019

EVENT EXHIBITOR

$ 1,750 / $1,500 RAMAC/RCEDC Members
  • Logo and/or Name Recognition on Series Website
  • Up to 2 Complimentary Registrations
  • Exhibit Booth in Event Hall
  • Half-Page, Full-Color, Display Ad in Racine Smart Cities September Program Booklet
  • One-Year Racine Smart Cities Business Alliance Membership for up to two (2) People

EVENT SPONSOR

$ 2,750 / $2,500 RAMAC/RCEDC Members
  • Logo and/or Name Recognition in Select Pre-Event Promotional Materials
  • Logo and/or Name Recognition on Series Website
  • Logo and/or Name Recognition at Table
  • Logo and/or Name Recognition from Podium
  • Exhibit Booth in Event Hall
  • One (1) Table with up to 8 Complimentary Registrations
  • Full-Page, Full-Color, Display Ad in Racine Smart Cities September Program Booklet
  • One-Year Racine Smart Cities Business Alliance Membership for up to five (5) People

TABLE SPONSOR

$ 750
  • Logo and/or Name Recognition at Table
  • Up to 8 Complimentary Registrations